Alert archive / Alabama / Small Craft Advisories in 2015

Small Craft Advisory 28, NWS Mobile, AL

September 12, 2015

NWS Mobile, AL issued this small craft advisory at Sep 12, 2015, 5:28 AM CDT. It took effect at Sep 12, 2015, 10:00 PM CDT. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Sep 12, 2015, 5:28 AM CDT (10:28 UTC)
In effect from
Sep 12, 2015, 10:00 PM CDT
Expired
Sep 13, 2015, 10:00 AM CDT
In force
12 hr
Issued by
NWS Mobile, AL

The text

As transmitted, in the capitals the NWS used until 2016.

326 
WHUS74 KMOB 121028
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
528 AM CDT SAT SEP 12 2015

...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS...LOWER MOBILE BAY
AND THE MISSISSIPPI SOUND LATE THIS EVENING THROUGH EARLY SUNDAY
MORNING...

.A COLD FRONT WILL PUSH INTO THE NORTHERN GULF LATE THIS AFTERNOON
INTO THIS EVENING. NORTHERLY WINDS WILL STRENGTHEN TO AROUND 20 KNOTS
OVER THE OFFSHORE WATERS...LOWER MOBILE BAY AND THE MISSISSIPPI
SOUND LATE THIS EVENING INTO EARLY SUNDAY MORNING. 

GMZ631-632-650-655-670-675-121830-
/O.NEW.KMOB.SC.Y.0028.150913T0300Z-150913T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
528 AM CDT SAT SEP 12 2015

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO
10 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 10 AM
CDT SUNDAY. 

* WINDS: NORTHERLY WINDS INCREASING TO AROUND 20 KNOTS.

* WAVES/SEAS: WAVES CHOPPY TO ROUGH OVER BAYS AND SOUNDS. SEAS
  OTHERWISE INCREASE TO 2 TO 4 FEET OVER THE OFFSHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
3 follow-up statements
030 
WHUS74 KMOB 121826
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
126 PM CDT SAT SEP 12 2015

...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS...SOUTHERN MOBILE
BAY AND THE MISSISSIPPI SOUND LATE THIS EVENING THROUGH EARLY SUNDAY
MORNING...

.NORTHERLY WINDS WILL STRENGTHEN OVERNIGHT IN THE WAKE OF A COLD
FRONT MOVING ACROSS THE NORTHERN GULF. WINDS WILL INCREASE TO AROUND
20 KNOTS OVER OFFSHORE WATERS...SOUTHERN PORTION OF MOBILE BAY AND
THE MISSISSIPPI SOUND LATE THIS EVENING INTO EARLY SUNDAY MORNING.

GMZ631-632-650-655-670-675-130230-
/O.CON.KMOB.SC.Y.0028.150913T0300Z-150913T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
126 PM CDT SAT SEP 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING
TO 10 AM CDT SUNDAY...

* WINDS: NORTHERLY WINDS INCREASING TO AROUND 20 KNOTS.

* WAVES/SEAS: WAVES CHOPPY TO ROUGH OVER BAYS AND SOUNDS. SEAS WILL
  BUILD TO 2 TO 4 FEET OVER THE OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
137 
WHUS74 KMOB 130203
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
903 PM CDT SAT SEP 12 2015

...SMALL CRAFT ADVISORY FOR THE OFFSHORE WATERS...SOUTHERN MOBILE
BAY AND THE MISSISSIPPI SOUND LATE THIS EVENING THROUGH EARLY
SUNDAY MORNING...

.NORTHERLY WINDS WILL STRENGTHEN OVERNIGHT IN THE WAKE OF A COLD
FRONT MOVING ACROSS THE NORTHERN GULF. WINDS WILL INCREASE TO
AROUND 20 KNOTS OVER OFFSHORE WATERS...SOUTHERN PORTION OF MOBILE
BAY AND THE MISSISSIPPI SOUND LATE THIS EVENING INTO EARLY SUNDAY
MORNING.

GMZ631-632-650-655-670-675-131200-
/O.CON.KMOB.SC.Y.0028.150913T0300Z-150913T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
903 PM CDT SAT SEP 12 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT
SUNDAY...

* WINDS: NORTHERLY WINDS INCREASING TO AROUND 20 KNOTS.

* WAVES/SEAS: WAVES CHOPPY TO ROUGH OVER BAYS AND SOUNDS. SEAS 
  WILL BUILD TO 2 TO 4 FEET OVER THE OFFSHORE WATERS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
710 
WHUS74 KMOB 131044
MWWMOB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOBILE AL
544 AM CDT SUN SEP 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE OFFSHORE
WATERS...SOUTHERN MOBILE BAY AND THE MISSISSIPPI SOUND THROUGH
EARLY THIS MORNING...

.NORTHERLY WINDS AROUND 20 KNOTS WILL PERSIST OVER THE OFFSHORE
WATERS...THE SOUTHERN PORTION OF MOBILE BAY AND THE MISSISSIPPI
SOUND THROUGH EARLY THIS MORNING. WINDS WILL DIMINISH LATE THIS
MORNING INTO THIS AFTERNOON. 

GMZ631-632-650-655-670-675-131500-
/O.CON.KMOB.SC.Y.0028.000000T0000Z-150913T1500Z/
SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
544 AM CDT SUN SEP 13 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM CDT THIS
MORNING. 

* WINDS: NORTHERLY WINDS AROUND 20 KNOTS WITH A FEW HIGHER GUSTS.

* WAVES/SEAS: WAVES CHOPPY TO ROUGH OVER BAYS AND SOUNDS. SEAS 2 TO
  4 FEET OVER THE OFFSHORE WATERS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED BOATERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Sep 12, 5:25 AM CDT, 3 minutes earlier.

Area forecast discussion, Sep 12, 5:25 AM CDT, 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
525 AM CDT SAT SEP 12 2015

.SHORT TERM [TODAY AND TONIGHT]...AN AMPLIFIED UPPER AIR PATTERN IS
PRESENT ACROSS THE CONUS EARLY THIS MORNING...WITH AN EXPANSIVE
UPPER LEVEL RIDGE LOCATED OVER THE WESTERN U.S. AND A DEEPENING
UPPER LEVEL TROUGH OVER THE GREAT LAKES AND THE MISSISSIPPI AND
TENNESSEE VALLEY REGIONS. A SHORTWAVE ROUNDING THE BACK SIDE OF THE
UPPER LEVEL TROUGH WAS SENDING A SURFACE COLD FRONT SOUTHWARD
THROUGH SOUTHEASTERN TN...NORTHWESTERN AL AND MUCH OF NORTHERN MS
EARLY THIS MORNING. WATER VAPOR/IR SATELLITE IMAGERY SHOWS PLENTIFUL
MOISTURE STREAMING ACROSS THE NORTHERN GULF OF MEXICO AND GOOD
PORTION OF OUR FORECAST AREA AHEAD OF THE APPROACHING COLD FRONT
EARLY THIS MORNING. REGIONAL RADAR IMAGERY SHOWS GOOD COVERAGE OF
RAIN SHOWERS EXTENDING GENERALLY ALONG AND SOUTHEAST OF A MOBILE...
BREWTON...LUVERNE LINE AS OF 430 AM CDT WITHIN THE REGION OF BEST
LIFT.

THE DEEP UPPER LEVEL TROUGH WILL CONTINUE TO ADVANCE EASTWARD ACROSS
THE OHIO AND TENNESSEE VALLEYS AND THE SOUTHEASTERN U.S. TODAY AND
TONIGHT. THE MUCH ANTICIPATED SURFACE COLD FRONT WILL GRADUALLY MOVE
INTO THE NORTHWESTERN PORTION OF OUR FORECAST AREA THIS MORNING...
THEN SOUTHEASTWARD ACROSS THE REMAINDER OF THE REGION THIS
AFTERNOON. THE ZONE OF DEEP LAYER MOISTURE WILL QUICKLY SPREAD TO
THE EAST AND SOUTHEAST OF OUR FORECAST AREA LATER THIS MORNING INTO
THIS AFTERNOON. WILL KEEP LIKELY POPS FROM FAR SOUTHEASTERN PORTIONS
OF THE CWFA INTO OUR MARINE AREA THROUGH AROUND MID MORNING...WITH
COVERAGE DECREASING TO LESS THAN 30 PERCENT NORTHWEST OF I-65. RAIN
CHANCES SHOULD QUICKLY TAPER FROM NORTHWEST TO SOUTHEAST ACROSS THE
FORECAST AREA LATE THIS MORNING INTO EARLY THIS AFTERNOON AS A MUCH
DRIER DEEP LAYER AIRMASS SPREADS SOUTHEASTWARD ACROSS THE REGION
BEHIND THE UPPER LEVEL TROUGH AXIS AND SURFACE FRONTAL PASSAGE. HIGH
TEMPERATURES TODAY ARE EXPECTED TO RANGE IN THE LOWER TO MID 80S.

A DRY NORTHWEST TO ZONAL FLOW PATTERN ALOFT WILL BECOME ESTABLISHED
ACROSS THE FORECAST AREA TONIGHT AS THE UPPER LEVEL TROUGH CONTINUES
TO ADVANCE EASTWARD TOWARD THE EASTERN SEABOARD. SURFACE HIGH
PRESSURE WILL BUILD FROM THE MISSISSIPPI VALLEY TO THE CENTRAL GULF
COAST TONIGHT.  A DRIER SURFACE AIRMASS WITH DEWPOINTS FALLING INTO
THE UPPER 40S TO LOWER 50S OVER THE INTERIOR...AND UPPER 50S TO
LOWER 60S NEAR THE COAST WILL PROMOTE MUCH COOLER/AUTUMN-LIKE
TEMPERATURES ACROSS OUR FORECAST AREA LATE TONIGHT AND EARLY SUNDAY
MORNING. LOWS SHOULD RANGE FROM THE MID TO UPPER 50S OVER THE
INTERIOR TO 60-65 NEAR THE IMMEDIATE COAST. THE RECORD LOW
TEMPERATURE FOR SEPT 13TH AT MOBILE IS 55 SET IN 1940...AND FOR
PENSACOLA IS 58 SET IN 1940. THE LATEST FORECAST CALLS FOR LOWS TO
RANGE ABOUT 2-3 DEGREES ABOVE THESE RECORD VALUES...BUT IT COULD BE
CLOSE. /21

THIS AFTERNOON'S WET MICROBURST RISK IS VERY LOW.

[SUNDAY AND MONDAY]...THE DEEP UPPER LEVEL TROUGH THAT DROPPED DOWN
THROUGH THE SOUTHEAST QUICKLY MOVES NORTHEAST WHILE SURFACE HIGH
PRESSURE MOVES EAST ACROSS THE PLAINS AND FILLS IN ACROSS THE
SOUTHEAST. THIS WILL LEAVE A MORE ZONAL MID AND UPPER LEVEL PATTERN
IN ITS WAKE ACROSS THE NORTHERN GULF COAST REGION THROUGH THE SHORT
TERM.

THE SUBSTANTIAL COLD FRONT THAT DROPPED THROUGH THE REGION ON
SATURDAY WILL ALLOW FALL-LIKE TEMPERATURES TO MAKE A QUICK CAMEO
APPEARANCE. HIGH TEMPERATURES SUNDAY WILL STRUGGLE TO REACH 80 WITH
LOCATIONS NORTH OF THE HWY 84 CORRIDOR NOT LIKELY GETTING OUT OF THE
UPPER 70S DURING THE DAY...DESPITE CLEARING SKIES. BY MONDAY...
TEMPERATURES BEGIN TO REBOUND WITH HIGHS IN THE LOW 80S. DEWPOINTS
WILL CRASH INTO THE 50S BEHIND THE FRONT BY SUNDAY AFTERNOON...WITH
AREAS NORTHWEST OF THE I-65 CORRIDOR LIKELY DROPPING INTO THE MID TO
UPPER 40S.

LOWS ON MONDAY MORNING WILL PLUMMET INTO THE MID TO LOW 50S
GENERALLY NORTH OF THE I-10 CORRIDOR WITH TEMPERATURES TRENDING
TOWARD THE UPPER 50S AND LOWS 60S CLOSER TO THE COASTLINE. CURRENTLY
FORECASTING A LOW OF 57 IN MOBILE AND 59 IN PENSACOLA. THE RECORD
LOW FOR MOBILE IS 52 WHILE THE RECORD IN PENSACOLA IS 58. IF
CONDITIONS ARE JUST RIGHT...THE RECORD FOR PENSACOLA MAY BE IN
JEOPARDY. 07/MB

.LONG TERM [TUESDAY THROUGH SATURDAY]...SURFACE HIGH PRESSURE SLIDES
NORTHEAST TOWARD THE MID-ATLANTIC REGION EARLY IN THE WEEK...PERSISTING
THROUGH MUCH OF THE LONG TERM. THIS PATTERN WILL CAUSE THE PLEASANT
FALL-LIKE CONDITIONS TO RETREAT AS MOISTURE RECOVERS ACROSS THE
SOUTHERN HALF OF THE AREA. DAYTIME TEMPERATURES WILL GRADUALLY WARM A
FEW DEGREES EACH AFTERNOON...POSSIBLY HITTING 90 BY THE END OF THE
WORK WEEK. OVERNIGHT TEMPERATURES WILL ALSO REBOUND BACK INTO THE 60S
MID WEEK WITH 70S ALONG THE COASTLINE. RAIN CHANCES RETURN TO THE
FORECAST BY TUESDAY AFTERNOON...MAINLY FOCUSED ACROSS THE SOUTHERN
HALF OF THE AREA FOR THE REMAINDER OF THE WORK WEEK. 07/MB

&&

.MARINE...A LIGHT TO MODERATE WESTERLY FLOW PATTERN OVER THE MARINE
AREA THIS MORNING WILL GRADUALLY BECOME NORTHWESTERLY TO NORTHERLY
THIS AFTERNOON INTO THIS EVENING AS A COLD FRONT APPROACHES. OFFSHORE
FLOW WILL STRENGTHEN TONIGHT...AND LATEST INDICATIONS ARE THAT SPEEDS
WILL AVERAGE NEAR 20 KNOTS FOR SEVERAL HOURS LATE TONIGHT INTO EARLY
SUNDAY MORNING OVER THE OFFSHORE WATERS AND AROUND LOWER MOBILE BAY
AND THE MISSISSIPPI SOUND...SO HAVE OPTED TO ISSUE A SMALL CRAFT
ADVISORY FOR THESE LOCATIONS FROM 10 PM-10 AM. A MODERATE EASTERLY
FLOW WILL SET UP DURING THE EARLY TO MIDDLE PART OF NEXT WEEK AS
SURFACE HIGH PRESSURE BUILDS ACROSS THE EASTERN AND SOUTHEASTERN
STATES. /21

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      82  57  79  57  83 /  30  00  00  00  00
PENSACOLA   84  60  80  58  83 /  50  05  05  00  00
DESTIN      84  65  80  62  83 /  70  05  05  00  00
EVERGREEN   82  54  78  53  84 /  30  00  00  00  00
WAYNESBORO  81  53  78  53  84 /  10  00  00  00  00
CAMDEN      81  54  78  52  83 /  20  00  00  00  00
CRESTVIEW   82  57  80  54  84 /  50  05  05  00  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...SMALL CRAFT ADVISORY FROM 10 PM THIS EVENING TO 10 AM CDT SUNDAY
     FOR COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
     COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
     MISSISSIPPI SOUND-SOUTHERN MOBILE BAY-WATERS FROM DESTIN TO
     PENSACOLA FL FROM 20 TO 60 NM-WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Sep 11, 11:42 PM CDT, 5 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
1142 PM CDT FRI SEP 11 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-130445-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
1142 PM CDT FRI SEP 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH THURSDAY.

GMZ630>635-650-655-670-675-130445-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
1142 PM CDT FRI SEP 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

INCREASED NORTHERLY WINDS BEHIND A STRONG COLD FRONT MAY BRING
HAZARDOUS CONDITIONS FOR SMALL CRAFT LATE SATURDAY NIGHT AND EARLY
SUNDAY MORNING.

Nearby

Small Craft Advisories in Alabama, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.